# SDR 2022FA0000141

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: General aviation
- Aircraft: N7232
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7232
- Aircraft time: 2,652 hours, 9,015 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Deck Plate
- Condition: Chafed
- Location: Zone 200
- Part time: 2,652 hours, 9,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS DISCOVERED ON THE TRANSMISSION DECK SKIN ON THE LH SIDE. THE DAMAGE IS APPROXIMATELY 0.042” DEEP AND 0.2” WIDE BY 0.1” LONG.
